# SDR CA110830007

- Difficulty date: August 8, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Scbflg BERGFALKE255
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Stage of operation: CL
- How discovered: O
- Nature of condition: A, J
- Precautionary procedure: F, A

## Discrepancy

(CAN) THE CREW REPORTED THAT DURING TAKEOFF, THE ENGINE FIRE ALARM, WITH INCREASE IN ITT INDICATION WERE OBSERVED .THE EXTINGUISHER BOTTLES WERE TRIGGERED. DURING THE VISUAL INSPECTION, EVIDENCE OF FIRE DAMAGE AT ALL OF THE COMPONENTS LOCATED AT THE GAS GENERATOR CASE, RT SIDE MOSTLY, WAS OBSERVED. THE DRAIN LINES OF THE OIL AND FUEL BROKE BECAUSE OF THE TEMPERATURE. THE COWL LOWER PART SHOWED ACCUMULATION OF DEBRIS AND FIRE DAMAGE. THE IBV OR HBV WERE BROKEN DUE TO THE FIRE. THIS EVENT WAS INITIALLY REPORTED AS CAT2.
